# SDR MALA020180

- Difficulty date: March 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Control Valve
- Part number: AC67728
- Part serial: WL016
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE GRABBING.  MAINTENANCE REMOVED AND REPLACED GREEN & YELLOW BRAKE CONTROL VALVES.  BLED BRAKES AND OPS CHECKED.
